Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 482, NWS Springfield, MO

September 18, 2011Barry County, McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 18, 2011, 5:02 PM CDT for Barry County, McDonald County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2011, 5:02 PM CDT (22:02 UTC)
Expired
Sep 18, 2011, 5:45 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 87 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 5:30 PM CDTHAIL 1Washburn, MOLOCAL CHURCH REPORTED QUARTER SIZE HAIL
Sep 18, 5:32 PM CDTTSTM WND DMG1 W Washburn, MOTREES REPORTED DOWN ON HWY 90 WEST OF WASHBURN. LOCATION APPROXIMATE. NO TREES BLOCKING THE ROAD. NO DAMAGE IN TOWN. A NUMBER OF REPORTS FROM RURAL FIRE AND THE HIGHWAY PATROL INDICATE A POSSIBLE TORNADO IN THIS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 3:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS53 KSGF 182202
SVRSGF
MOC009-119-182245-
/O.NEW.KSGF.SV.W.0482.110918T2202Z-110918T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 PM CDT SUN SEP 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 545 PM CDT.

* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR POWELL...OR 11 MILES EAST OF PINEVILLE...
  MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE CASSVILLE...EXETER...POWELL...RIDGLEY...
  SELIGMAN...WASHBURN AND WAYNE.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3674 9385 3650 9382 3652 9427 3664 9426
TIME...MOT...LOC 2202Z 265DEG 23KT 3660 9415
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
3 follow-up statements
980 
WWUS53 KSGF 182216
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT SUN SEP 18 2011

MOC009-119-182245-
/O.CON.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/
BARRY MO-MCDONALD MO-
516 PM CDT SUN SEP 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EAST CENTRAL MCDONALD AND WEST CENTRAL BARRY COUNTIES...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 7 MILES WEST OF WASHBURN...OR 14 MILES
SOUTHWEST OF CASSVILLE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE CASSVILLE...EXETER...WASHBURN AND WAYNE.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHWEST MISSOURI.

&&

LAT...LON 3655 9417 3663 9417 3671 9385 3653 9382
TIME...MOT...LOC 2216Z 265DEG 23KT 3659 9407
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
514 
WWUS53 KSGF 182228
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT SUN SEP 18 2011

MOC119-182238-
/O.CAN.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/
MCDONALD MO-
528 PM CDT SUN SEP 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCDONALD COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHWEST MISSOURI.

&&

LAT...LON 3654 9407 3663 9407 3671 9385 3653 9382
TIME...MOT...LOC 2228Z 269DEG 21KT 3658 9400

$$

MOC009-182245-
/O.CON.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/
BARRY MO-
528 PM CDT SUN SEP 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL BARRY COUNTY...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR WASHBURN...OR 11 MILES SOUTHWEST
OF CASSVILLE...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH. A TORNADO WARNING IS STILL IN EFFECT FOR PORTIONS OF THIS 
WARNING AREA.

LOCATIONS IMPACTED INCLUDE CASSVILLE...EXETER...WASHBURN AND WAYNE.

OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHWEST MISSOURI.

&&

LAT...LON 3654 9407 3663 9407 3671 9385 3653 9382
TIME...MOT...LOC 2228Z 269DEG 21KT 3658 9400
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
228 
WWUS53 KSGF 182242
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT SUN SEP 18 2011

MOC009-182252-
/O.EXP.KSGF.SV.W.0482.000000T0000Z-110918T2245Z/
BARRY MO-
542 PM CDT SUN SEP 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BARRY COUNTY
WILL EXPIRE AT 545 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED 
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A NEW TORNADO 
WARNING HAS BEEN ISSUED FOR AREAS FURTHER EAST OF THIS EXPIRED 
WARNING AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHWEST MISSOURI.

LAT...LON 3654 9407 3663 9407 3671 9385 3653 9382
TIME...MOT...LOC 2242Z 269DEG 21KT 3658 9390

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 3:17 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 18, 3:17 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT SUN SEP 18 2011

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

(LATE THIS AFTERNOON THROUGH THIS EVENING)...

WARM FRONT BEGINNING TO MAKE ITS WAY NORTH INTO THE CWA AS OF
20Z...WITH MID 70S/MID 60S T/TDS OBSERVED IN FAR SW MISSOURI AND
SOUTHEASTERN KANSAS. SHORTWAVE EVIDENT ON WATER VAPOR OVER CENTRAL
KANSAS STARTING TO APPROACH THE AREA...AND ASSOCIATED WEAK
PRESSURE FALLS OUT AHEAD OF THIS FEATURE APPEAR TO BE GIVING THE
WARM FRONT THE PUSH NEEDED TO MAKE IT NORTHEAST INTO MISSOURI.

WITH A WARMER/MORE UNSTABLE AIRMASS BEGINNING TO IMPINGE ON THE FAR
SW PORTIONS OF THE CWA...CONFIDENCE HAS INCREASED THAT WE'LL SEE AT
LEAST ANOTHER ROUND OF CONVECTION ASSOCIATED WITH THE MAIN COLD
FRONT AS IT MOVES INTO AND THROUGH THE AREA LATER THIS
AFTERNOON/EVENING. EFFECTIVE BULK SHEAR VECTORS ON THE ORDER OF 25
KTS ARE MODEST AT BEST...BUT WILL BE SUFFICIENT FOR CONVECTIVE
ORGANIZATION...ESPECIALLY IF WE SEE A CORRESPONDING UPTICK IN SHEAR
INTO THE 35-40 KT RANGE WITH THE APPROACH OF THE AFOREMENTIONED
SHORTWAVE LATER THIS AFTERNOON/EVENING.  ULTIMATELY...INSTABILITY
REMAINS THE QUESTION...WITH EXTENSIVE WARM SECTOR CLOUD COVER
IMPEDING DIABATIC HEATING TO SOME EXTENT.  NONETHELESS...THINK THAT
COMBINATION OF MINOR HEATING THROUGH THE AFTERNOON ALONG AND SOUTH
OF THE WARM FRONT...AS WELL AS LARGE SCALE ASCENT/MID LEVEL COOLING
WITH THE APPROACH OF THE SHORTWAVE...WILL ALLOW CINH TO SUFFICIENTLY
ERODE FOR SURFACE BASED CONVECTIVE INITIATION BY LATE AFTERNOON.
MODEST SHEAR VALUES SUGGEST THAT CONVECTIVE MODE WILL BE PRIMARILY
MULTICELL IN NATURE...PERHAPS WITH A FEW LINEAR SEGMENTS ALONG THE
FRONT. AS SUCH...THINK THAT LARGE HAIL AND MARGINALLY SEVERE WINDS
WILL BE THE PRIMARY THREATS. TORNADO POTENTIAL APPEARS RATHER
LOW...THOUGH WILL NEED TO BE WATCHFUL OF ANY CELLS THAT FORM/MOVE
ALONG THE WARM FRONT...WHERE SRH VALUES WILL BE LOCALLY HIGHER.

BOXELL

(TONIGHT THROUGH NEXT WEEKEND)...

THE MAIN SHORT TERM FORECAST CONCERNS WILL BE SEVERE
POTENTIAL...RAINFALL AMOUNTS...AND THE OVERALL ENDING TIME OF
PRECIPITATION TONIGHT/MONDAY MORNING. WE WILL THEN SEE A FEW DAYS
OF DRY WEATHER...WITH SOME FOG POTENTIAL MONDAY NIGHT. THE NEXT
SYSTEM THEN LOOKS TO IMPACT THE REGION AROUND MIDWEEK.

AS OF 3 PM...WEAK SURFACE LOW PRESSURE WAS ANALYZED ACROSS FAR
NORTHWEST MISSOURI...WITH A SECOND AND SLIGHTLY STRONGER LOW
ACROSS NORTH CENTRAL OKLAHOMA. A SURFACE COLD FRONT CONNECTED THE
TWO LOWS...AND THEN EXTENDED SOUTHWEST INTO WEST TEXAS. A WEAK
WARM FRONT EXTENDED FROM THE NORTHERN SURFACE LOW ACROSS NORTHERN
MISSOURI...WITH A SECOND AND SLIGHTLY STRONGER WARM FRONT
EXTENDING ACROSS FAR SOUTHWEST MISSOURI. A CLUSTER OF SHOWERS AND
THUNDERSTORMS CONTINUES TO PUSH EAST ACROSS THE EASTERN MISSOURI
OZARKS. THIS ACTIVITY IS ASSOCIATED WITH THE NOSE OF A VEERED LOW
LEVEL JET. OTHER MORE SCATTERED ACTIVITY IS ONGOING CLOSER TO THE
SURFACE COLD FRONT ACROSS EASTERN KANSAS AND OKLAHOMA. THIS
ACTIVITY IS ALSO BEING AIDED BY AN INCOMING UPPER LEVEL SHORT WAVE
TROUGH...AND WEAK JET COUPLING.

AS WE HEAD INTO THIS EVENING...THAT COLD FRONT WILL MAKE SLOW BUT
STEADY PROGRESS EAST AS THAT SHORT WAVE PUNCHES IN FROM THE WEST.
WITH THE INCOMING FRONT AND UPPER LEVEL WAVE...EXPECT CONVECTIVE
ACTIVITY TO BLOSSOM TO OUR WEST LATER THIS AFTERNOON AND EARLY
EVENING. THIS ACTIVITY WILL THEN SLOWLY SHIFT EAST WITH THE FRONT
THROUGHOUT THE EVENING. THE BACK EDGE OF THE SHOWERS AND
THUNDERSTORMS WILL THEN BEGIN TO CLEAR THE OZARKS DURING THE
OVERNIGHT PERIOD...AND GET OUT OF THE EASTERN OZARKS SOMETIME LATE
TONIGHT OR MONDAY MORNING. WE STILL MAY SEE ADDITIONAL RAINFALL
AMOUNTS APPROACHING ONE INCH...ESPECIALLY ACROSS THE EASTERN
OZARKS. NOT CONCERNED WITH WIDESPREAD FLOODING GIVEN A CONTINUED
PROGRESSION EAST OF THE FRONT. STILL WILL HAVE TO WATCH FOR
ISOLATED POCKETS OF FLASH FLOODING.

UPPER LEVEL HEIGHT RISES WILL THEN COMMENCE ON MONDAY WITH A
SURFACE RIDGE AXIS ALSO SLIDING SOUTHEAST INTO THE REGION. AFTER
THE PRECIPITATION CLEARS THE EASTERN OZARKS...DRY WEATHER IS THEN
EXPECTED THROUGH AT LEAST TUESDAY. TEMPERATURES WILL BE CLOSE TO
NORMALS FOR THIS TIME OF YEAR. AS THAT RIDGE AXIS SLIDES OVERHEAD
MONDAY NIGHT...THERE WILL BE FOG POTENTIAL GIVEN THE RECENT RAINS.
AT THIS TIME...THINK THE BEST POTENTIAL WILL BE ACROSS CENTRAL AND
SOUTH CENTRAL MISSOURI.

MEDIUM RANGE MODELS THEN ADVERTISE AN UPPER LEVEL TROUGH
APPROACHING FROM THE NORTH TUESDAY NIGHT AND WEDNESDAY. THIS
TROUGH WILL HELP DRIVE A FRONT THROUGH THE AREA EITHER TUESDAY
NIGHT OR EARLY WEDNESDAY. THE STRUCTURE OF THIS TROUGH AND THE
OVERALL LOW LEVEL PATTERN DO NOT BODE ALL THAT WELL FOR QUALITY
MOISTURE RETURN. THE BETTER SHEAR WILL ALSO LIKELY LAG THE SURFACE
FRONT. THIS MAY BE ONE OF THOSE SITUATIONS WHERE ANY CONVECTION
THAT GETS GOING WILL BE POST FRONTAL.

ALTHOUGH MEDIUM RANGE MODELS DIFFER WITH RESPECT TO THE EVENTUAL
FATE OF THE UPPER LEVEL TROUGH LATER THIS WEEK...THE OVERALL
CONSENSUS IS THAT THE MAIN LIFT AND MOISTURE WILL PUSH WELL EAST
AND SOUTH OF THE OZARKS. DRY WEATHER THEREFORE LOOKS LIKE A PRETTY
GOOD BET LATE THIS WEEK. WITH ALMOST A DUE NORTHERLY FLOW ALOFT
AND A SPRAWLING SURFACE RIDGE AXIS OVER THE CENTRAL UNITED
STATES...BELOW NORMAL TEMPERATURES ARE EXPECTED. DO NOT SEE MUCH
CHANGE INTO NEXT WEEKEND EITHER AS LONG WAVE CHARTS INDICATE QUITE
A BLOCKING SIGNAL OVER NORTH AMERICA.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z TAFS...

ANOTHER MESSY NEXT 24 HOURS FOR THE TERMINALS...AS MULTIPLE
ROUNDS OF TSRA AND LOW CIGS/VIS CAN BE EXPECTED. INITIAL CONCERN
WILL BE AT BBG...WHERE AN INITIAL ROUND OF TSRA IS MOVING THROUGH.
IFR CONDITIONS CAN BE EXPECTED THROUGH MID AFTERNOON AT BBG. AT
SGF AND JLN...THIS INITIAL ROUND OF THUNDERSTORMS WILL BE EAST OF
THE TERMINALS BY 18Z...HOWEVER LOW STRATUS BEHIND THIS
PRECIPITATION WILL RESULT IN MVFR CIGS THROUGH MID AFTERNOON.

LATE THIS AFTERNOON AND EARLY EVENING...CIGS MAY BRIEFLY RETURN TO
VFR...BEFORE ADDITIONAL ROUNDS OF STORMS APPROACH THE TERMINALS
FROM THE WEST AHEAD OF A COLD FRONT. STILL HAVE SOME UNCERTAINLY
AS TO EXACT TIMING...SO ONLY WENT WITH MVFR VCTS MENTION
ATTM...BUT SUSPECT IFR WILL BE PROBABLE IF/WHEN TSRA ACTUALLY MOVE
THROUGH THE TAF SITES. AFTER PRECIPITATION CLEARS THIS
EVENING...AM ANTICIPATING DEVELOPMENT OF LOW STRATUS AND SOME FOG
OVERNIGHT...LIKELY IFR IN NATURE.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 18, 4:22 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT SUN SEP 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
422 PM CDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON
  INTO TONIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE
  WEST. STRONG TO MARGINALLY SEVERE STORMS MAY BE POSSIBLE
  ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. THE MAIN
  RISKS WITH THESE STORMS ARE HAIL TO THE SIZE OF QUARTERS AND STRONG
  GUSTY WINDS.

  SOME LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AND MAY LEAD
  TO SOME LOCALIZED FLOODING...PARTICULARLY WHERE HEAVY RAIN FELL
  ON SATURDAY AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH
  CENTRAL MISSOURI ON MONDAY MORNING.

  FOG WILL BE POSSIBLE MONDAY NIGHT...ESPECIALLY ACROSS CENTRAL AND
  SOUTH CENTRAL MISSOURI.

  ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE DURING THE
  MIDDLE OF NEXT WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
  EVENING FOR AREAS OF SOUTHERN MISSOURI ALONG AND SOUTH OF U.S. 60.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 12:29 AM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Vernon6 hr
Sep 18, 5:19 PM CDTTornado WarningSGFBarry26 min
Sep 18, 5:40 PM CDTTornado WarningSGFBarry23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.